Hi everyone! I hope you are all as well as you can be and looking after yourselves
I was hoping one of you lovely people could perhaps shed some light on the vision issues im having. I started Amitriptyline 8 weeks ago and appear to be doing well so I am reluctant to blame that I also had 3rd round of botox 3 weeks ago and it has given me droopy eyelids - nothing too noticeable but I know they don’t look normal!
So since starting Ami I occasionally get a numbness in the right side of my face and a feeling around my right eye asif the muscles are numb or strained in some way. I also notice that my eye sight is not quite blurry but just off? More like hazy… I purposely do not read side effects because it only makes me anxious so it works for me not to read them but I was wondering does this happen to anyone else? Its quite unnerving when your eyes dont appear to correlate. I get it sometimes when Im reading too much or focusing too hard… I have flu at the moment and have been in bed for 2 days so I have noticed this even more where I have been reading…
Could this be the botox or is it more likely Ami?